# SDR SIMA20180607001

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 36,397 hours, 31,016 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15131111
- Part serial: 11033H6507
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT CA WINDSHIELD SHATTERED, RETURNED TO GATE "TRANSFERRED TO NRWC 661-ORD-03688". INSTALLED LT WINDSHIELD IAW AMM 56-10-01. LEAK CHECK AND PRESSURIZATION GOOD. RE-TORQUE AFTER PRESSURIZATION COMPLETED.
